| Model Number |
LSC5-045 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Pain (1994)
| Date of Event |
07/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that the patient presented with pain and a bump at the distal tibia.X-rays revealed sclerosis and extra bone formation.Report 2 of 3.
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned locking screw determined there was no damage to the screw and the screw met specifications.Upon review of the provided x-rays, nuvasive health professional noted there was no abnormal reaction or abnormal bone growth at the area of the implanted screws.It was also noted that the length of implantation has exceeded the recommended amount per the instructions for use (ifu).The reported event was unable to be confirmed as there was no device or clinical problem found.The inspection data for the returned screw has been reviewed and confirms the part met design specifications per the engineering drawings prior to product departure.Device labeling: per the ifu, "the device should be removed after implantation time of no more than one year".Device records review: a review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.
Event or Problem Description
Additional information has been provided.